# SDR SWAA2024100136113

- Difficulty date: September 10, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF HAS CORROSION AT FASTENER HOLES<[01] UPON FURTHER INVESTIGATION FOUND THAT CORROSION WAS 35 INCHES IN LENGTH WITH A MAX ALLOWED LENGTH OF 3 INCHES FOUND TO BE OUT OF LIMITS; RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A255451 AND VERIFIED TO BE CORRECT REPLACEMENT MATERIAL; FABRICATED NEW FLOOR PANEL 120DF; TREAT AND PRIMED NEW FLOOR PANEL.;[02] 01 - REMOVED AND REPLACED PER [AMM 50-10-04-400-801-MAX (CARGO COMPARTMENT FLOOR PANEL INSTALLATION - PERMANENT)];[03] VERIFIED  C/W
